# SDR UIEA2018110902555

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,453 hours, 14,486 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG CABIN ALT AUTO 2 (OUTFLOW VALVE DID NOT OPEN ON LANDING). PERFORMED BITE ON CABIN PRESSURE CONTROLLER AS PER AMM 21-31-02, TEST PASSED NO MESSAGES.
